# SDR YENA2019120280685

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 2449
- Aircraft time: 58,737 hours, 20,807 cycles
- Engine: Iae V2500A1
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Relay
- Part number: 005RL03
- Part serial: 1524
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 999 hours, 406 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 1416, LGB-AUS. RETURNED TO FIELD. ENG 2 EPR MODE FAULT ON CLIMBOUT; R & R RELAY BOX 4100KS ENG #2 AS PER AMM 71-51-49. IDLE RUN NO FAULT BITE PASS.
